Shifted Cauchy numbers

Show simple item record

dc.contributor.author Pita Ruiz Velasco, Claudio de Jesús
dc.contributor.other Campus Ciudad de México
dc.date.accessioned 2019-02-05T15:32:36Z
dc.date.available 2019-02-05T15:32:36Z
dc.date.issued 2019-01-15
dc.identifier.citation Komatsu, T. y Pita Ruiz Velasco, C. de J. (2019). Shifted Cauchy numbers. Quaestiones Mathematicae. DOI: 10.2989/16073606.2018.1546775 es_ES, en_US
dc.identifier.issn 1607-3606 es_ES, en_US
dc.identifier.issn 1727-933X es_ES, en_US
dc.identifier.uri http://scripta.up.edu.mx/xmlui/handle/123456789/4827
dc.identifier.uri http://dx.doi.org/10.2989/16073606.2018.1546775
dc.description.abstract We introduce and study shifted Cauchy numbers as different natural extension of the classical Cauchy numbers, in particular, in terms of determinantal expressions. We give several arithmetical or combinatorial properties. We also show a determinant expression of Cauchy numbers of the second kind extensively. © 2019, © 2019 NISC (Pty) Ltd. es_ES, en_US
dc.language.iso eng
dc.publisher Taylor and Francis Ltd. es_ES, en_US
dc.relation Versión aceptada es_ES, en_US
dc.relation.ispartof REPOSITORIO SCRIPTA es_ES, en_US
dc.relation.ispartof OPENAIRE es_ES, en_US
dc.rights Acceso Embargado es_ES, en_US
dc.rights.uri http://creativecommons.org/licenses/by-nc-sa/4.0 es_ES, en_US
dc.rights.uri http://www.sherpa.ac.uk/romeo/issn/1607-3606/
dc.source Quaestiones Mathematicae
dc.subject Cauchy numbers es_ES, en_US
dc.subject Determinants es_ES, en_US
dc.subject Recurrence relations es_ES, en_US
dc.subject Shifted cauchy numbers es_ES, en_US
dc.subject Sums of products es_ES, en_US
dc.subject.classification INGENIERIA Y TECNOLOGIA es_ES, en_US
dc.subject.classification Ingeniería
dc.title Shifted Cauchy numbers es_ES, en_US
dc.type Artículo es_ES, en_US
dcterms.audience Investigadores
dcterms.audience Estudiantes
dcterms.audience Maestros
dcterms.bibliographicCitation F. Brioschi, Sulle funzioni Bernoulliane ed Euleriane, Annali de Mat., i. (1858), 260-263; Opere Mat., i. 343-347.
dcterms.bibliographicCitation L. Comtet, Advanced Combinatorics, Reidel, Dordrecht, 1974.
dcterms.bibliographicCitation J.W.L. Glaisher, Expressions for Laplace's coefficients, Bernoullian and Eulerian numbers etc. as determinants, Messenger (2) 6 (1875), 49-63.
dcterms.bibliographicCitation Ch. Jordan, Sur des polynomes analogues aux polynomes de Bernoulli et sur des formules de sommation analogues a celle de MacLaurin-Euler, Acta Sci. Math. (Szeged) 4 (1928-29), 130-150.
dcterms.bibliographicCitation T. Komatsu, Poly-Cauchy numbers, Kyushu J. Math. 67 (2013), 143-153.
dcterms.bibliographicCitation ____, Incomplete poly-Cauchy numbers, Monatsh. Math. 180 (2016), 271-288.
dcterms.bibliographicCitation T. Komatsu, I. Mezo and L. Szalay, Incomplete Cauchy numbers, Acta Math. Hungar. 149 (2016), 306-323.
dcterms.bibliographicCitation T. Komatsu and J.L. Ramírez, Some determinants involving incomplete Fubini numbers, An. Stiint. Univ. "Ovidius" Constanta Ser. Mat. 26(3) (2018), to appear.
dcterms.bibliographicCitation T. Komatsu and F.-Z. Zhao, The log-convexity of the poly-Cauchy numbers, Quaest. Math. 40 (2017), 39-47.
dcterms.bibliographicCitation D.H. Lehmer, Lacunary recurrence formulas for the numbers of Bernoulli and Euler, Ann. of Math. (2) 36 (1935), 637-649.
dcterms.bibliographicCitation D. Merlini, R. Sprugnoli and M.C. Verri, The Cauchy numbers, Discrete Math. 306 (2006), 1906-1920.
dcterms.bibliographicCitation T. Muir, The theory of determinants in the historical order of development, Four volumes, Dover Publications, New York, 1960.
dcterms.bibliographicCitation N.E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, Springer, 1924.
dcterms.bibliographicCitation G. Pólya, Induction and analogy in mathematics, Mathematics and plausible reasoning, Vol. I., Princeton University Press, Princeton, N.J., 1954.
dcterms.bibliographicCitation N.J.A. Sloane, The on-line encyclopedia of integer sequences, available at oeis.org., 2017.
dcterms.bibliographicCitation N. Trudi, Intorno ad alcune formole di sviluppo, Rendic. dell' Accad. Napoli, (1862), 135-143.
dcterms.bibliographicCitation F.-Z. Zhao, Sums of products of Cauchy numbers, Discrete Math. 309 (2009), 3830-3842.


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Acceso Embargado Except where otherwise noted, this item's license is described as Acceso Embargado

Search Scripta


Advanced Search

Browse

My Account